Take the 2-minute tour ×
Super User is a question and answer site for computer enthusiasts and power users. It's 100% free, no registration required.

I installed software that is in Russian and another one in Arabic, but the words show as symbols, even words typed in Notepad.

How can I fix this issue? I'm using both Windows XP and Windows 7.

share|improve this question

1 Answer 1

This link will take you to instructions for enabling additional language functionality on windows XP: http://support.microsoft.com/kb/177561

I found this support article http://support.microsoft.com/kb/972813 but it suggests that language packs can only be added to Ultimate and Enterprise. I'm running professional and have not run into any language problems, so the language issues may be limited to home versions, I'm not entirely sure.

share|improve this answer

Your Answer

 
discard

By posting your answer, you agree to the privacy policy and terms of service.

Not the answer you're looking for? Browse other questions tagged or ask your own question.